# SDR SUPGUUA040307

- Difficulty date: April 3, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N190YV
- Make and model: Beech 1900D
- Aircraft serial: UE190
- Aircraft time: 20,708 hours, 35,412 cycles
- Engine: Pwa PT6A67D
- Engine time: 24,074 hours, 33,542 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3044900
- Part serial: PCE114194
- Condition: Contaminated
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT: 9171, DURING FLIGHT AT 17,000 FEET RT ENGINE TORQUE FLUCTUATES FROM 3,000 LBS TO 2,500 LBS FOR 3 SECONDS.  TORQUE STABILIZED AT 2,700 LBS FOR 10 SECONDS FOLLOWED BY ERRATIC TORQUE READINGS FROM 3,000 LBS TO 1,500 LBS WITH ITT AT 850 DEGREES.  PERFORMED MEMORY ITEMS FOR ENGINE FAILURE IN FLIGHT TO SECURE ENGINE.  DIVERTED TO FPO LANDED WITHOUT INCIDENT. THE REPORTED TORQUE FLUCTUATION AND HIGH ITT WAS CAUSED BY FRACTURE OF THE 1ST STAGE PT BLADES.  THE PT BLADES FRACTURED BY OVERLOAD DUE TO LOSS OF RADIAL SUPPORT CAUSED BY OIL STARVATION AND SUBSEQUENT DISTRESS OF THE NR 3 BEARING. THE OIL STARVATION WAS CAUSED BY BLOCKAGE DUE TO CARBON BUILD UP.
